Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Multiplicity of positive solutions for a class of quasilinear elliptic p-Laplacian problems with nonlinear boundary conditions

Year:    2013

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 3 : pp. 173–182

Abstract

In this paper, we deal with the existence and multiplicity of positive weak solutions for a class of quasilinear elliptic p-Laplacian problems with nonlinear boundary conditions. By extracting the Palais- Smale sequences in the Nehari manifold and using the fibering maps, it is proved that there exists (cid:2019)∗ such that for λ ∈ (0, λ∗), the given boundary value problem has at least two positive solutions.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22610

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 3 : pp. 173–182

Published online:    2013-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: